# SDR ASAA9980035

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Row 17
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, TWO WHITE EMERGENCY FLOOR TRACK LIGHTS AT ROW 17 WERE FOUND INOPERATIVE.  REPLACED WIRING IN FLOOR TRACK AND OPERATED NORMALLY.  (M)
